MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.4MM CORTEX SCREW SLF-TPNG WITH T8 STARDRIVE RECESS 18MM; SCREW,FIXATION,BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.4MM CORTEX SCREW SLF-TPNG WITH T8 STARDRIVE RECESS 18MM; SCREW,FIXATION,BONE
Model Number 201.768
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 10/04/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional device procode: hrs.Complainant part is expected to be returned for manufacturer review/ investigation, but has yet to be received.Reporter is a synthes employee.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/ or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.(b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2019, during on a distal radius surgery, the surgeon attempted to insert a one (1) cortex screw self-tapping with stardrive recess through a, one (1) guide block for two-column plate on, a one (1) variable angle (va) narrow two-column volar distal radius plate.The cortex screw would not fit through the guide block and proceeded to test out two (2) additional cortex screw on the back table through a separate guide block and was unsuccessful, a va locking screw was used instead.There was no surgical delay.The procedure successfully completed.No patient consequence.Concomitant device reported: variable angle (va) narrow two-column volar distal radius plate (part #: 02.111.531, lot #: unknown, quantity #: 1).This is report 3 of 5 for (b)(4).

Brand Name
2.4MM CORTEX SCREW SLF-TPNG WITH T8 STARDRIVE RECESS 18MM
Common Device Name
SCREW,FIXATION,BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key9240737
Report Number2939274-2019-61761
Device Sequence Number145849
Product Code HWC
UDI-Device Identifier10886982142771
UDI-Public(01)10886982142771
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K112583
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number201.768
Device Catalogue Number201.768
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/04/2019
Initial Report FDA Received Date10/25/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;